MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY O3 REGIONAL OXIMETER MODULE

MASIMO - 52 DISCOVERY O3 REGIONAL OXIMETER MODULE
Model Number 24668
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported that the o3 module provided inaccurate rso2 readings.No consequences or impact to patient were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacturing narrative: other, other text: the returned device was evaluated.External visual inspection found no damage or defects.During functionality testing the o3 sensor was placed in o3 regional oximetry diffuser fixture, measurements are not obtainable on either channel and an error message is displayed.Unable to perform accuracy test as the module cannot take measurements.The m12 connector was observed under a microscope and contamination was observed in the m12 connector pins.A service history record review reveals that this unit was in the field for over three (3) years with no previous reported issues related to this reported event.

Brand Name
O3 REGIONAL OXIMETER MODULE
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key12178178
Report Number3011353843-2021-00162
Device Sequence Number19237887
Product Code MUD
UDI-Device Identifier00843997010771
UDI-Public00843997010771
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K033296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24668
Device Catalogue Number9637
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer08/09/2021
Initial Report FDA Received Date07/15/2021
Supplement Report FDA Received Date09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1